# SDR GTIA040549

- Difficulty date: May 28, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ORD - FLT 1525 - FOUND LEFT MAIN GEAR INDICATES UNSAFE, RED LIGHT, WITH GEAR HANDLE UP DURING CLIMB AND CRUISE ONLY.  T/S LEFT INDICATING SYSTEM CHECKED AIR GAPS ON MAIN GEAR LEFT UPLOCK, DOOR OPEN, AND DOWNLOCK PROX SENSORS.  FOUND LEFT UPLOCK SENSOR OUT OF ADJUST TO WIDE ADJ PROX SENSOR.  PERF PROX BITE CHECK OF EFFECTIVE SENSOR, NO FAULTS NEAR FAR PASS.  (M)
